# SDR CA080611001

- Difficulty date: May 24, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cndair CL600*
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Part number: M2750012MW3U00
- Condition: Damaged
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) WHILE RUNNING ACFT HYDRAULIC SYS IN HANGAR FOR CONTROL SYS FUNCTIONAL CHECKS, AN AUDIBLE BANG WAS HEARD FROM THE BACK OF THE CABIN, ALONG WITH A FLASH. (INTERIOR IS REMOVED). CIRCUIT BREAKER FOR HYDRAULIC SYS NR1 (B161) POPPED SHORTLY AFTER THIS OCCURRENCE. UPON INVESTIGATION FOUND DAMAGE WIRE HARNESS BELOW FLOORBOARD AT FS520 BETWEEN BL19 AND BL27. WIRES AFFECTED ARE:  HYDR SYS NR1 TRIPLE TWISTED ALL ARE ARCED AND SEVERED: DB93A12WHT, DB94A12BIU, DB95A12ORN, HYDRAULIC SYS NR2 TRIPLE TWISTED INSULATION IS DAMAGED AND MELTED: DB81A12WHT, DB82A12BIU, DB83A12ORN - HYDRAULIC SYSTEM NR3 TRIPLE TWISTED SOOT ON THE WIRE INSULATION  WIRES CABLE P/N M27500-12MW3U00 IS KAPTON WIRE.
